Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 490364, 7 pages
http://dx.doi.org/10.1155/2014/490364
Research Article

One Adaptive Synchronization Approach for Fractional-Order Chaotic System with Fractional-Order

Ping Zhou1,2 and Rongji Bai1,2

1Center of System Theory and Its Applications, Chongqing University of Posts and Telecommunications, Chongqing 400065, China
2Key Laboratory of Network Control and Intelligent Instrument of Ministry of Education, Chongqing University of Posts and Telecommunications, Chongqing 400065, China

Received 19 May 2014; Accepted 11 August 2014; Published 27 August 2014

Academic Editor: Jianquan Lu

Copyright © 2014 Ping Zhou and Rongji Bai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Based on a new stability result of equilibrium point in nonlinear fractional-order systems for fractional-order lying in , one adaptive synchronization approach is established. The adaptive synchronization for the fractional-order Lorenz chaotic system with fractional-order is considered. Numerical simulations show the validity and feasibility of the proposed scheme.